International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 731-738
Asymmetric deformation of anisotropic Porous bodies
1Department of Mathematics, Netajinagar College, Regent Park, Calcutta 40, India
2Department of Mathematics, Jadavpur University, Calcutta 32, India
Received 12 August 1981; Revised 10 December 1984
Copyright © 1984 Dilip Chakraborty and Amitava Chakraborty. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A study is made of the deformation of a transversely isotropic poro-elastic half-space under various types of loads applied on its boundary. The axis of symmetry of the medium is not taken perpendicular (as is usually done) but parallel to the boundary plane of the semi-space.